# SDR 95ZZZX3220

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N608A
- Make and model: Beech E-90
- Aircraft serial: LW79
- System (JASC): 7603 · Power Lever
- Part: Lever Assy
- Part number: 5052456843
- Condition: Bent
- Location: Idle Control
- Part time: 3,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVER ASSY WORN THIN TO POINT OF BENDING.  WORN THIN BY RUBBING ON PEDESTAL AND BENDING.
